# SDR REXA2022021000228

- Difficulty date: December 28, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5700 · Wing Structure
- Part: Lug
- Part number: 601R13425
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L AILERON BUSHING LUG ""B"" HAS MECHANICAL DAMAGE TO EXTERNAL EDGES
OF INBD LUG FACE.                                                "
"REPLACED L AILERON BUSHING LUG ""B"" IAW REO 670-57-61-237 REV--
